# SDR 96ZZZX240

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C, FOUND CRACK IN LOWER EDGE RADIUS, LW RIB STA 738.5, STR 6 AND STR 8, AFT OF ACCESS HOLE.  REPAIRED PER SRM 57-10-05.  AIRCRAFT TOTAL TIME:  66,911 HOURS, 45,166 CYCLES.
